# SDR DXTA2020111104327

- Difficulty date: November 9, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 2,662 hours, 1,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Detached
- Location: Hand Rail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING MAIN CABIN DOOR TO EXIT PLANE, BOLT FROM HAND RAIL SEPARATED FROM ROD THAT ATTACHES TO DOOR.  FLOATING ROD INHIBITS DOOR OPENING AND CLOSING PROPERLY.  CORRECTIVE ACTION:  INSTALLED NEW HARDWARE ON UPPER HANDRAIL SUPPORT STRUT.  OPERATIONS CHECKS GOOD, REF CE-680A AMM 52-10-40.
